# SDR Q2SA20130528203

- Difficulty date: May 28, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 6,120 hours, 606 cycles
- Engine: Ge GE90110B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E OTBD OF ENGINE PANEL, OPEN.  DURING INVESTIGATION FOUND APPROX 11 X 7 INCH SECTION OF SKIN DETACHED FROM RIVET ROW ON NR 5 SLAT STA 711.5  ACCOMPLISHED EAM 7727003R0 PART 1.  R & R L/E SLAT IAW AMM 27-81-15/401.
